I am currently on Depakote and Geodon. How do I get my great meditations back? Thank you.

asked 30 May '10, 12:02

ThankYou's gravatar image


I would say it depends how the medications are affecting you.

The problem with any form of drug (alcohol, medications, narcotics, or whatever) is that many of them work ultimately (i.e. make you feel better) by dulling your emotional sense so you no longer feel the pain of resistant thoughts.

In other words, they put you in a situation where you don't know whether the thoughts you are thinking are really feeling good to you or if it is just the dissipated focus caused by the drug that is making you feel better.

And, if it is the drug that is making you feel better by diluting your focus regarding painful thoughts, there is a danger of being drawn into needing it on a regular basis rather than making the effort of cleaning up your vibration.

Unfortunately, the Law of Attraction is still responding to those painful thoughts even though you have dulled your reaction to them, so the subsequent manifestations are unlikely to be happy ones, and you'll probably need the drug even more to cope with them. It's like wearing noise-blocking ear-plugs when your home's burglar alarm is going off because of a break-in...you are no longer bothered by the disruptive sound of the alarm ringing but people are still stealing your stuff :)

I don't know what those medications are that you mentioned but if they are not dulling your emotions then you should be able to continue as before.

But I guess since you are asking the question, there must be some kind of influence from the drugs.

In that case, I would suggest waiting until you are feeling fairly good before trying your meditation...even if that feeling good is the result of the drugs.

Every influence on the body occurs in cycles and just catching yourself at a good time will make things much easier.

Take a look at this answer for more information: How do you raise your vibrational level when you’re ill?


answered 30 May '10, 19:07

Stingray's gravatar image


edited 30 May '10, 19:38

What immediately flashed into my mind when I read this question was astral projection. If You are decoupled from your brain, you should not feel the effects of the medication.

Of course, maybe that's just a mind trick. Maybe meditation already provides that sort of decoupling. If that is the case, it seems to me that you need to "relearn" your meditation, or perhaps "unlearn" it. Forgive me for the blunt example, but it's a little like having a stroke and learning how to walk again, isn't it? The mind simply finds a new way.


answered 30 May '10, 15:00

Vesuvius's gravatar image


Enough simply.

  1. Do not worry. You can live well inserted into human community around you developping consciously a good pozitive communication. Search your deepest professional option anbd create the conditions for fulfilling tourself by practizing it.

  2. Keep a good contact with your psychiatrist and mantain the treatment prescribed. I recommend to add on your treatment some natural products: *A. Fat acid omega-3; *B. Aloe vera; *C. Lecithin. But you must discusse this with your doctor, for his acception; He need know about this. On my professional work I determined very good results adding these hatural products.

  3. Do not use any technology for brain wave training. It could modify your brain hardly obtained funtionement balance.

  4. Meditate never more than 30 minutes and not strugle with unwanted thoughts, treate them with indifference. Until a time they will lose the insistence. Be confident you will succeed, but a few slowly than others. You can receive what you desire, with perseverence and faith.

I include you on my supportins list with pozitive thougrt ant feelings from far.

Be blessed.


answered 31 May '10, 09:37

Gleam's gravatar image


Click here to create a free account

If you are seeing this message then the Inward Quest system has noticed that your web browser is behaving in an unusual way and is now blocking your active participation in this site for security reasons. As a result, among other things, you may find that you are unable to answer any questions or leave any comments. Unusual browser behavior is often caused by add-ons (ad-blocking, privacy etc) that interfere with the operation of our website. If you have installed these kinds of add-ons, we suggest you disable them for this website



Asked: 30 May '10, 12:02

Seen: 656 times

Last updated: 31 May '10, 09:37

Follow this question

By Email:

Once you sign in you will be able to subscribe for any updates here



Answers and Comments

Markdown Basics

  • *italic* or _italic_
  • **bold** or __bold__
  • link:[text](http://url.com/ "title")
  • image?![alt text](/path/img.jpg "title")
  • numbered list: 1. Foo 2. Bar
  • to add a line break simply add two spaces to where you would like the new line to be.
  • basic HTML tags are also supported

Related Questions